Previous |  Up |  Next

Article

Title: Algoritmy. 21. PCHOLES. Řešení $(2m+1)$ diagonálového systému lineárních algebraických rovnic s $p$ pravými stranami Choleského metodou (Czech)
Title: Algorithms. 21. PCHOLES. Solution of a $(2m+1)$ diagonal system of linear algebraic equations with right-hand sides by the Cholesky method (English)
Author: Čermák, Josef
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 15
Issue: 1
Year: 1970
Pages: 75-77
.
Category: other
.
.
Date available: 2008-05-20T17:47:09Z
Last updated: 2015-08-11
Stable URL: http://hdl.handle.net/10338.dmlcz/103269
.

Files

Files Size Format View
AplMat_15-1970-1_8.pdf 542.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo